# SDR ASAA2018012523312

- Difficulty date: January 25, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 19,360 hours, 6,378 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED. ACCOMPLISHED QRH PROCEDURES. GROUNDED - YES. ACCOMPLISHED FIM 34-61 TASK 836. TEST PASSED.
